# SDR REXA2019082601302

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. CORROSION ON INTERCOSTALS 20R (2EAS), FROM FS 310-349. (TCI 100-09). INTERCOSTALS 20R (2EAS), FROM FS 310-349. WERE REPLACED PER SRM 51-42-21-001-001-A01. LEVEL CORROSION 2.
